Tài liệu tham khảo |
Loại |
Chi tiết |
[1] T. Đ. M. Châu (2014), Về tập iđêan nguyên tố gắn kết của môđun đối đồng điều địa phương, Luận án tiến sĩ, Đại học Sư phạm Huế.Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Về tập iđêan nguyên tố gắn kết của môđun đối đồng điều địa phương |
Tác giả: |
T. Đ. M. Châu |
Nhà XB: |
Đại học Sư phạm Huế |
Năm: |
2014 |
|
[2] M. Brodmann and R. Y. Sharp (1998), Local cohomology: an algebraic introduction with geometric applications, Cambridge University Press |
Sách, tạp chí |
Tiêu đề: |
Local cohomology: an algebraic introduction with geometric applications |
Tác giả: |
M. Brodmann, R. Y. Sharp |
Nhà XB: |
Cambridge University Press |
Năm: |
1998 |
|
[4] M. Brodmann and C. Rotthaus (1983), A peculiar unmixed domain, Proc. AMS., (4)87, 596-600 |
Sách, tạp chí |
Tiêu đề: |
A peculiar unmixed domain |
Tác giả: |
M. Brodmann, C. Rotthaus |
Nhà XB: |
Proc. AMS. |
Năm: |
1983 |
|
[5] W. Bruns and J. Herzog (1993), Cohen-Macaulay rings, Cambridge University Press |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulay rings |
Tác giả: |
W. Bruns, J. Herzog |
Nhà XB: |
Cambridge University Press |
Năm: |
1993 |
|
[6] N. T. Cuong, D. T. Cuong and H. L. Truong (2010), On a new invari- ant of finitely generated modules over local rings, Journal of Algebra and Its Applications. 9, 959-976 |
Sách, tạp chí |
Tiêu đề: |
On a new invariant of finitely generated modules over local rings |
Tác giả: |
N. T. Cuong, D. T. Cuong, H. L. Truong |
Nhà XB: |
Journal of Algebra and Its Applications |
Năm: |
2010 |
|
[7] N. T. Cuong, N. T. Dung, L. T. Nhan (2007), Top local cohomology and the catenaricity of the unmixed support of a finitely generated module, Comm. Algebra. 35, 1691-1701 |
Sách, tạp chí |
Tiêu đề: |
Top local cohomology and the catenaricity of the unmixed support of a finitely generated module |
Tác giả: |
N. T. Cuong, N. T. Dung, L. T. Nhan |
Nhà XB: |
Comm. Algebra |
Năm: |
2007 |
|
[9] N. T. Cuong, L. T. Nhan, N. T. K. Nga (2010), On psuedo supports an non Cohen-Macaulay locus of a finitely generated module, J. Algebra.323, 3029-3038 |
Sách, tạp chí |
Tiêu đề: |
On psuedo supports an non Cohen-Macaulay locus of a finitely generated module |
Tác giả: |
N. T. Cuong, L. T. Nhan, N. T. K. Nga |
Nhà XB: |
J. Algebra |
Năm: |
2010 |
|
[11] K. Divaani-Aazar and P. Schenzel (2001), Ideal topology, local coho- mology and connectedness, Math. Proc. Camb. Phil. Soc., 131, 211- 226 |
Sách, tạp chí |
Tiêu đề: |
Ideal topology, local cohomology and connectedness |
Tác giả: |
K. Divaani-Aazar, P. Schenzel |
Nhà XB: |
Math. Proc. Camb. Phil. Soc. |
Năm: |
2001 |
|
[12] N. S. Gopalakrishnan (1984), Commutative Algebra, Oxonian Press Pvt. Ltd |
Sách, tạp chí |
Tiêu đề: |
Commutative Algebra |
Tác giả: |
N. S. Gopalakrishnan |
Nhà XB: |
Oxonian Press Pvt. Ltd |
Năm: |
1984 |
|
[13] T. Kawasaki (2001), On arthmetic Macaulayfication of Noetherian rings, Trans. Amer. Math. Soc., 354, 123-149 |
Sách, tạp chí |
Tiêu đề: |
On arthmetic Macaulayfication of Noetherian rings |
Tác giả: |
T. Kawasaki |
Nhà XB: |
Trans. Amer. Math. Soc. |
Năm: |
2001 |
|
[14] D. Kirby (1990), Artinian modules and Hilbert polynomials, Quart. J.Math. Oxford., (2)24, 47-57 |
Sách, tạp chí |
Tiêu đề: |
Artinian modules and Hilbert polynomials |
Tác giả: |
D. Kirby |
Nhà XB: |
Quart. J.Math. Oxford. |
Năm: |
1990 |
|
[15] I. G. Macdonald (1973), Secondary representation of modules over a commutative ring, Symposia Mathematica, 11, 23-43 |
Sách, tạp chí |
Tiêu đề: |
Secondary representation of modules over a commutative ring |
Tác giả: |
I. G. Macdonald |
Nhà XB: |
Symposia Mathematica |
Năm: |
1973 |
|
[16] I. G. Macdonald and R. Y. Sharp (1972), An elementary proof of the non-vanishing of certawin local cohomology modules, Quart. J. Math.Oxford, (2)23, 197-204 |
Sách, tạp chí |
Tiêu đề: |
An elementary proof of the non-vanishing of certawin local cohomology modules |
Tác giả: |
I. G. Macdonald, R. Y. Sharp |
Nhà XB: |
Quart. J. Math.Oxford |
Năm: |
1972 |
|
[18] S. McAdam, L. J. Ratliff (1977), Semi-local taut rings, Indiana Univ.Math. J. 26,73-79 |
Sách, tạp chí |
Tiêu đề: |
Semi-local taut rings |
Tác giả: |
S. McAdam, L. J. Ratliff |
Nhà XB: |
Indiana Univ.Math. J. |
Năm: |
1977 |
|
[20] L. T. Nhan, T. N. An (2009), On the unmixedness an the universal catenaricity of local rings and local cohomology modules, J. Algebra.321, 303-311 |
Sách, tạp chí |
Tiêu đề: |
On the unmixedness an the universal catenaricity of local rings and local cohomology modules |
Tác giả: |
L. T. Nhan, T. N. An |
Nhà XB: |
J. Algebra |
Năm: |
2009 |
|
[21] L. T. Nhan, T. N. An (2010), On the catenaricity of Noetherian local rings and quasi unmixed Artinian modules, Comm. Algebra. 38, 3728- 3726 |
Sách, tạp chí |
Tiêu đề: |
On the catenaricity of Noetherian local rings and quasi unmixed Artinian modules |
Tác giả: |
L. T. Nhan, T. N. An |
Nhà XB: |
Comm. Algebra |
Năm: |
2010 |
|
[25] R. N. Roberts (1975), Krull dimension for Artinian modules over quasi local commutative rings, Quart. J. Math. Oxford, 26, 269-273 |
Sách, tạp chí |
Tiêu đề: |
Krull dimension for Artinian modules over quasi local commutative rings |
Tác giả: |
R. N. Roberts |
Nhà XB: |
Quart. J. Math. Oxford |
Năm: |
1975 |
|
[26] R. Y. Sharp (1990), Steps in Commutative Algebra, Cambridge Uni- versity Press |
Sách, tạp chí |
Tiêu đề: |
Steps in Commutative Algebra |
Tác giả: |
R. Y. Sharp |
Nhà XB: |
Cambridge University Press |
Năm: |
1990 |
|
[3] M. Brodmann and R. Y. Sharp (2002), On the dimension and multi- plicity of local cohomology modules, Nagoya Math. J., 167, 217-233 |
Khác |
|
[8] N. T. Cuong, L. T. Nhan (2002), On the Noetherian dimension of Artinian modules, Vietnam J. Math. 30 (2) 121-130 |
Khác |
|